MathSciNet Relay Station
MathSciNet bibliographic data
MR2946436 60K35 (60K37)
Yao, Qiang; Chen, Xinxing The complete convergence theorem holds for contact processes in a random environment on $\Bbb{Z}^d\times\Bbb{Z}^+$. Stochastic Process. Appl. 122 (2012), no. 9, 3066–3100.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement